MathSciNet Relay Station
MathSciNet bibliographic data
MR225957 (37 #1547) 26.80
Cohen, P. J. A simple proof of the Denjoy-Carleman theorem. Amer. Math. Monthly 75 1968 26–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement